# SDR CA970909004

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 5043003211
- Condition: Failed
- Location: Crew Door
- Component: 50430043603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR RIGGING FOUND TO BE A PROBLEM.  INSPECTION FOUND ONE DOOR HOOK TO BE PHYSICALLY DIFFERENT CAUSING THE RIGGING DIFFICULTY.
